# SDR 04FDEA02364

- Difficulty date: July 30, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310
- Aircraft serial: 364
- Aircraft time: 43,877 hours, 18,736 cycles
- Engine: Ge CF680
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Condition: Failed
- Location: T2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

429     77-15  0006235  30JUL04  IAH  CLOSE R  THREE TIMES DURING CLIMB NR2 ENG, SURGED A/C YAWED TO LT N1 CLIMB LIMIT EXCEEDED (ECAM) CL N' 100 PERCENT SURGE TO 115 PERCENT A/THR TRIPPED OFF LEVEL AT FL 290  CRUISE.  ENG. N1 SURGE CR N1 91 PERCENT SURGED TO 105 PERCENT WITH  A/C YAW SEVERAL TIME IN CRU. N2 EGT NORMAL.  REPLACED T2 SENSOR, PERFORMED PULL TEST OF VSV FEEDBACK CABLE  REF-73-21-01-5-B AND FOUND CABLE BINDING REPLACED SAME.
